# SDR REXA2014101400898

- Difficulty date: October 4, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 15,449 hours, 15,191 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD CRACKED AT BRAKE CABLE PASS THROUGH.  REPAIRED IAW REO 601R-53-11-563.
